BibTeX record journals/ijufks/HajekH00

download as .bib file

@article{DBLP:journals/ijufks/HajekH00,
  author    = {Petr H{\'{a}}jek and
               Dagmar Harmancov{\'{a}}},
  title     = {A Hedge for G{\"{o}}del Fuzzy Logic},
  journal   = {International Journal of Uncertainty, Fuzziness and Knowledge-Based
               Systems},
  volume    = {8},
  number    = {4},
  pages     = {495--498},
  year      = {2000},
  url       = {https://doi.org/10.1142/S0218488500000332},
  doi       = {10.1142/S0218488500000332},
  timestamp = {Sun, 28 May 2017 13:18:16 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ijufks/HajekH00},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics